# SDR ASAA2015042911578

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,984 hours, 5,999 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCK UP.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED.  NORMAL OPERATION RESTORED.
